Bleeding after scan

Hi, Looking for bit of advice from you all. I had a scan on Monday and then given my meds to begin self injections on Thursday. Since the scan I've had a small but steady spotting of blood, I'm thinking it is due to the scan being more uncomfortable than last time as she did move to show both sides etc.

Is it normal or should I let the clinic know before I start my meds?

6 Replies

oldest β€’ newest
  • Hi

    Are you not starting your mess on first day of period? Is this not the bleed? I am used to starting on first day of bleed and so as the buserlin shuts down the ovaries the bleed will stop.

    Alternatively your bleed could be due to the scan.

    Sorry can't be of more help

  • Hello smallcat, I started burserlin nasal spray on day 21 of my cycle and started bleeding about a week and a half later. The hospital said it was normal to have a bleed a couple of weeks after starting burserlin. The bleeding stopped a couple of days after I started my follicle stimulating injections.

    Not sure if this helps at all as you may be on a different protocol!

    I would check the correspondence from the hospital as one of my information letters mentioned it otherwise just give them a call to put your mind at ease!

    Good luck x

  • Hi smallcat. Hopefully it is just down to a bit of irritation from your cervix from being β€œpoked” about. All should soon settle, but if not you will obviously let the clinic know. Good luck! Diane

  • Thanks folks. I think it is most likely from the scan. Tamtam1 I must be on different plan to yours, I think the timing varies for each individual as I got my Prostap 21 days into cycle and then not starting injections until week after my period.

    Hopefully it will settle down soon.

    Cheers, xx

  • Wish it was just straight forward for all....

    Good luck be lucky xxx

  • Hi. Day 1 or Day 21 start day is just down to clinic preference. Diane

You may also like...